# SDR IPXA2025022599592

- Difficulty date: February 22, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: 2210081326
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-ZONE 400-#1 ENG PYLON PNL475AL FWD I/B UPPER PLATE HOLE CRACKED DOT 43-048. INSTALLED NEW ATTACH FAIRING, IAW A300-600 SRM 51-40-21. USED MATERIAL: SOLID RIVET P/N MS20426AD5-5 BATCH 0004361891. REVIEWED
